# SDR R61A202109252071

- Difficulty date: September 25, 2021
- Submitted: September 25, 2021
- Operation: Air carrier
- Aircraft: N447YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 16,419 hours, 11,011 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107051
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK UPPER FWD RADIUS ON LH WING TIP SPAR 1. REMOVED AND REPLACED SPAR 1 FITTING ON L/H WINGTIP REF. SRM 51-40-08.
